Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 458083, 19 pages
http://dx.doi.org/10.1155/2011/458083
Research Article

Optimization of DC-DC Converters via Geometric Programming

Department of Electronics, Electrical and Automatic Engineering, University Rovira i Virgili, 43007 Tarragona, Spain

Received 13 April 2011; Accepted 13 July 2011

Academic Editor: Maria do Rosário de Pinho

Copyright © 2011 U. Ribes-Mallada et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

U. Ribes-Mallada, R. Leyva, and P. Garcés, “Optimization of DC-DC Converters via Geometric Programming,” Mathematical Problems in Engineering, vol. 2011, Article ID 458083, 19 pages, 2011. https://doi.org/10.1155/2011/458083.